Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: A Remark on Papers by Pixton and Oliveira: Genericity of Symplectic Diffeomorphisms of S2 with Positive Topological Entropy
Автор: Weiss H.
Journal of Statistical Physics, Vol. 80, Nos. 1/2, 1995. p. 481-485.
We prove the existence of an open and dense subset of maps ... which have positive topological entropy. It follows that these maps have infinitely many hyperbolic periodic points and an exponential growth rate of hyperbolic periodic points. The proof is an application of Pixton's theorem.